# SDR USAA2011121500018

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 70,917 hours, 31,687 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ACRID, DIRTY SOCK ODOR THROUGHOUT AIRCRAFT BEGINNING AT TAXI OUT AND LIFT OFF.  ODOR GOT PROGRESSIVELY WORSE EN ROUTE TO LAX.  MAINTENANCE TIGHTENENED DE-OIL SOLENOID FEED LINE IAW AIRBUS MAINTENANCE MANUAL 20-21-12-911-001 AND COMPLIED WITH APU CLEANING / DECONTAMINATION.
